On Repeated Games with Endogenous Matching Decision - 10.1628/093245615X14302136524716 - Mohr Siebeck

Heiner Schumacher

On Repeated Games with Endogenous Matching Decision

Volume 171 () / Issue 3, pp. 544-564 (21)

21,00 € including VAT
article PDF
We study infinitely repeated games that are played by many groups simultaneously and where players have the option to maintain or quit relationships. For two-player stage games any individually rational payoff vector in the relative interior of V* can be sustained as equilibrium payoff if the discount factor δ is sufficiently large. Such a statement is not possible for stage games with more than two players. We translate the refinement of weak renegotiation-proofness to our framework and characterize the set of payoffs that can be sustained through strategies that are »bilaterally rational« in the sense of Ghosh and Ray (1996).

Heiner Schumacher No current data available.